# SDR ZW0A0300809

- Difficulty date: January 13, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 56,922 hours, 30,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CABIN AT THE FWD SERVICE DOOR WAY, FOUND SILL BRACKET (GIRT BAR FITTING) CORRODED AT STA 172, RBL 53.  REMOVED AND REPLACED FITTING PER SPM 6-70-01.
